Nonsoluble length of finite groups

Khukhro, Evgeny (2014) Nonsoluble length of finite groups. Algebra and Logic, 53 (5). ISSN 0002-5232

Documents
Nonsoluble length of finite groups

Request a copy
__ddat02_staffhome_jpartridge_14AL-mal'cev.pdf
Original Russian version, published in Algebra i Logika, Vol. 53, No. 5, pp. 653–658, September-October, 2014.

Request a copy
[img] PDF
__ddat02_staffhome_jpartridge_art%3A10.1007%2Fs10469-014-9303-8.pdf - Whole Document
Restricted to Repository staff only

143kB
[img] PDF
__ddat02_staffhome_jpartridge_14AL-mal'cev.pdf - Whole Document
Restricted to Repository staff only

991kB
Item Type:Article
Item Status:Live Archive

Abstract

It is natural to describe the structure of an arbitrary finite group G in terms of the length of these or those normal series with ‘nice’ factors. Such length-type parameters are well-known for soluble finite groups: the derived length, the nilpotency class, the Fitting height (nilpotent length). An important parameter is also the p-length of a p-soluble group.

Additional Information:Translated from Algebra i Logika, Vol. 53, No. 5, pp. 653–658, September-October, 2014.
Keywords:Finite group, Nonsoluble length, Nilpotency class, JCNotOpen
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:16201
Deposited On:05 Dec 2014 10:36

Repository Staff Only: item control page